# SDR 2008UALA03098

- Difficulty date: May 30, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 57,271 hours, 6,915 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP ON STAIRWELL AND AISLE IN UPPER DECK COMES ON AND OFF.  FOUND LOOSE CONNECTION.  SECURED CONNECTION OP CHECKED GOOD.  AC OK FOR SERVICE.
